Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
167 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for skin infection

Hi, doctor, My father 55yrs old was injecting peg-intron for15 doses, weekly. He suffer itchiness of skin and blister and redness. What medicine can cure of his skin infection. Loratadine can relief? Please give me treatment guideline of skin allergies? Any ointment?
Tue, 18 Feb 2020
Report Abuse
Dermatologist 's  Response
Hi,

It may be sort of allergy to injection he took. Consult the dermatologist for the perfect diagnosis and proper treatment. I would recommend you to give him cetirizine 10 mg tablets daily to relieve the itching. A short course of antibiotic and oral steroid in tapering dose may be considered. Apply antibiotic with steroid cream on the affected areas. Avoid soap bath. He may use dettol liq for bath.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Ilyas Patel, Dermatologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Skin allergy


Suggest treatment for skin infection

Hi, It may be sort of allergy to injection he took. Consult the dermatologist for the perfect diagnosis and proper treatment. I would recommend you to give him cetirizine 10 mg tablets daily to relieve the itching. A short course of antibiotic and oral steroid in tapering dose may be considered. Apply antibiotic with steroid cream on the affected areas. Avoid soap bath. He may use dettol liq for bath. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Ilyas Patel, Dermatologist